MAUDE Adverse Event Report: CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER

CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER
Model Number T14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said she has been using the twist brand product for 7 years and her recent order is the shortest at only 4.75" from the end of the funnel to the tip of the catheter.The patient was informed that the catheter length is still within specification, and that cure medical's consultant nurse says to slowly withdraw the catheter from one's body since more urine may drain.The patient said she moves it around but was not sure she withdraws it slowly and will try to withdraw slowly.
 
Event or Problem Description
Intermittent catheter patient (user) said she had a urinary tract infection (uti) concurrent with catheter use, and thinks it was caused by the catheter being too short and doesn't drain her bladder completely.During follow-up, the patient said she was prescribed an antibiotic, took the full course, but did not fully recover.She was prescribed a second dose, and fully recovered after the taking the second dose.

Brand Name
TWIST CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key11346050
Report Number3005471919-2021-00026
Device Sequence Number5036198
Product Code KOD
UDI-Device Identifier00815947020390
UDI-Public(01)00815947020390(17)230328(10)200421-2(241)T14
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2023
Device Model NumberT14
Device Catalogue NumberT14
Device Lot Number200421-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight59